×

Found 194 Documents (Results 1–100)

100
MathJax

Constructive semiclassical asymptotics of bound states of graphene in a constant magnetic field with small mass. (English. Russian original) Zbl 07488493

Math. Notes 111, No. 2, 173-192 (2022); translation from Mat. Zametki 111, No. 2, 163-187 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Examples of asymptotic solutions obtained by the complex germ method for the one-dimensional nonlocal Fisher-Kolmogorov-Petrovsky-Piskunov equation. (English. Russian original) Zbl 07514179

Russ. Phys. J. 64, No. 8, 1542-1552 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Fiz. 64, No. 8, 148-156 (2021).
MSC:  81-XX
PDF BibTeX XML Cite
Full Text: DOI

Efficient asymptotics of solutions to the Cauchy problem with localized initial data for linear systems of differential and pseudodifferential equations. (English. Russian original) Zbl 07505219

Russ. Math. Surv. 76, No. 5, 745-819 (2021); translation from Usp. Mat. Nauk 76, No. 5, 3-80 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Semiclassical asymptotics for a class of singular Schrödinger operators. (English) Zbl 1479.35585

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 155-176 (2021).
MSC:  35P20 35J10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Representation of Bessel functions by the Maslov canonical operator. (English. Russian original) Zbl 1471.81033

Theor. Math. Phys. 208, No. 2, 1018-1037 (2021); translation from Teor. Mat. Fiz. 208, No. 2, 196-217 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Fock quantization of canonical transformations and semiclassical asymptotics for degenerate problems. (English) Zbl 1472.81099

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXVIII. Workshop, Białowieża, Poland, June 30 – July 6, 2019. Cham: Birkhäuser. Trends Math., 187-195 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Airy functions and transition between semiclassical and harmonic oscillator approximations for one-dimensional bound states. (English. Russian original) Zbl 1453.81024

Theor. Math. Phys. 204, No. 2, 984-992 (2020); translation from Teor. Mat. Fiz. 204, No. 2, 171-180 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Semiclassical asymptotics of the solution to the Cauchy problem for the Schrödinger equation with a delta potential localized on a codimension 1 surface. (English. Russian original) Zbl 1455.35213

Proc. Steklov Inst. Math. 310, 304-313 (2020); translation from Tr. Mat. Inst. Steklova 310, 322-331 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Lagrangian manifolds and efficient short-wave asymptotics in a neighborhood of a caustic cusp. (English. Russian original) Zbl 1483.53094

Math. Notes 108, No. 3, 318-338 (2020); translation from Mat. Zametki 108, No. 3, 334-359 (2020).
MSC:  53D12 41A60
PDF BibTeX XML Cite
Full Text: DOI

Efficient asymptotics in problems on the propagation of waves generated by localized sources in linear multidimensional inhomogeneous and dispersive media. (English. Russian original) Zbl 1450.35119

Comput. Math. Math. Phys. 60, No. 8, 1348-1360 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 8, 1394-1407 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Uniform asymptotic solution in the form of an Airy function for semiclassical bound states in one-dimensional and radially symmetric problems. (English. Russian original) Zbl 1441.81091

Theor. Math. Phys. 201, No. 3, 1742-1770 (2019); translation from Teor. Mat. Fiz. 201, No. 3, 382-414 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Trace formula for the magnetic Laplacian. (English. Russian original) Zbl 1433.58019

Russ. Math. Surv. 74, No. 2, 325-361 (2019); translation from Usp. Mat. Nauk 74, No. 2, 149-186 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Microlocal analysis, sharp spectral asymptotics and applications. V. Applications to quantum theory and miscellaneous problems. (English) Zbl 1445.35008

Cham: Springer (ISBN 978-3-030-30560-4/hbk; 978-3-030-30563-5/pbk; 978-3-030-30561-1/ebook). xxiv, 739 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

Microlocal analysis, sharp spectral asymptotics and applications II. Functional methods and eigenvalue asymptotics. (English) Zbl 1441.35003

Cham: Springer (ISBN 978-3-030-30540-6/hbk; 978-3-030-30541-3/ebook). xix, 525 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

Microlocal analysis, sharp spectral asymptotics and applications I. Semiclassical microlocal analysis and local and microlocal semiclassical asymptotics. (English) Zbl 1441.35002

Cham: Springer (ISBN 978-3-030-30556-7/hbk; 978-3-030-30557-4/ebook). xlix, 889 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

Quasiparticles described by the Gross-Pitaevskii equation in the semiclassical approximation. (English. Russian original) Zbl 1331.35321

Russ. Phys. J. 58, No. 5, 606-615 (2015); translation from Izv. Vyssh. Uchebn. Zaved., Fiz. 58, No. 5, 20-28 (2015).
MSC:  35Q55 81Q05 81Q20
PDF BibTeX XML Cite
Full Text: DOI

Quasi-classical asymptotics of solutions to the matrix factorization problem with quadratically oscillating off-diagonal elements. (English. Russian original) Zbl 1307.35179

Funct. Anal. Appl. 48, No. 1, 1-14 (2014); translation from Funkts. Anal. Prilozh. 48, No. 1, 1-18 (2014).
MSC:  35Q15 35Q55 35B40
PDF BibTeX XML Cite
Full Text: DOI

Estimate of accuracy of solution of the nonlocal Fisher-Kolomogorov-Petrovskii-Piskunov equation. (English. Russian original) Zbl 1298.35023

Russ. Phys. J. 55, No. 12, 1425-1433 (2013); translation from Izv. Vyssh. Uchebn. Zaved., Fiz., No. 12, 47-53 (2012).
MSC:  35B65 35G05 81Q20
PDF BibTeX XML Cite
Full Text: DOI

New formulas for Maslov’s canonical operator in a neighborhood of focal points and caustics in two-dimensional semiclassical asymptotics. (English. Russian original) Zbl 1298.81091

Theor. Math. Phys. 177, No. 3, 1579-1605 (2013); translation from Teor. Mat. Fiz. 177, No. 3, 355-386 (2013).
MSC:  81Q20 81Q05
PDF BibTeX XML Cite
Full Text: DOI arXiv

The sine-Gordon equation in the semiclassical limit: dynamics of fluxon condensates. (English) Zbl 1312.35147

Mem. Am. Math. Soc. 1059, v, 136 p. (2013).
MSC:  35Q51 35B40 35Q15
PDF BibTeX XML Cite
Full Text: DOI arXiv

The problem of the number of integer points in families of anisotropically expanding domains, with applications to spectral theory. (English. Russian original) Zbl 1290.11133

Math. Notes 92, No. 4, 574-576 (2012); translation from Mat. Zametki 92, No. 4, 632-635 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Semiclassical approximation for the twodimensional Fisher-Kolmogorov-Petrovskii-Piskunov equation with nonlocal nonlinearity in polar coordinates. (English. Russian original) Zbl 1329.81190

Russ. Phys. J. 53, No. 12, 1243-1253 (2011); translation from Izv. Vyssh. Uchebn. Zaved., Fiz. 53, No. 12, 21–29 (2010).
MSC:  81Q20 35K57
PDF BibTeX XML Cite
Full Text: DOI

Symplectic inverse spectral theory for pseudodifferential operators. (English) Zbl 1277.47065

van den Ban, Erik P. (ed.) et al., Geometric aspects of analysis and mechanics. In honor of the 65th birthday of Hans Duistermaat. Basel: Birkhäuser (ISBN 978-0-8176-8243-9/hbk; 978-0-8176-8244-6/ebook). Progress in Mathematics 292, 353-372 (2011).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Two-term spectral asymptotics for the Dirichlet Laplacian on a bounded domain. (English) Zbl 1253.47031

Exner, Pavel (ed.), Mathematical results in quantum physics. Proceedings of the QMath11 conference, Hradec Králové, Czech Republc, September 6–10, 2010. Special session in honour of Ari Laptev. With DVD-ROM. Hackensack, NJ: World Scientific (ISBN 978-981-4350-35-8/hbk; 978-981-4350-36-5/ebook). 138-147 (2011).
PDF BibTeX XML Cite
Full Text: arXiv Link

Numerical analysis of Schrödinger equations in the highly oscillatory regime. (English) Zbl 1228.65146

Bhatia, Rajendra (ed.) et al., Proceedings of the international congress of mathematicians (ICM 2010), Hyderabad, India, August 19–27, 2010. Vol. IV: Invited lectures. Hackensack, NJ: World Scientific; New Delhi: Hindustan Book Agency (ISBN 978-981-4324-34-2/hbk; 978-81-85931-08-3/hbk; 978-981-4324-31-1/set; 978-981-4324-35-9/ebook). 2776-2804 (2011).
PDF BibTeX XML Cite
Full Text: Link

Eigenvalue variations and semiclassical concentration. (English) Zbl 1231.35052

Jakobson, Dmitry (ed.) et al., Spectrum and dynamics. Proceedings of the workshop, Montréal, Canada, April 7–11, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4778-7/pbk). CRM Proceedings and Lecture Notes 52, 75-87 (2010).
MSC:  35J10 58J37 35P20
PDF BibTeX XML Cite
Full Text: arXiv

Infinite dimensional oscillatory integrals with polynomial phase function and the trace formula for the heat semigroup. (English) Zbl 1208.28009

Dai, Xianzhe (ed.) et al., From probability to geometry I. Volume in honor of the 60th birthday of Jean-Michel Bismut. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-288-4/pbk). Astérisque 327, 17-45 (2009).
PDF BibTeX XML Cite
Full Text: arXiv Link

Semiclassical asymptotics on manifolds with boundary. (English) Zbl 1198.35165

Kotani, Motoko (ed.) et al., Spectral analysis in geometry and number theory. International conference on the occasion of Toshikazu Sunada’s 60th birthday, August 6–10, 2007. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4269-0/pbk). Contemporary Mathematics 484, 239-266 (2009).
PDF BibTeX XML Cite
Full Text: arXiv

Riemann-Hilbert problems with lots of discrete spectrum. (English) Zbl 1180.30049

Baik, Jinho (ed.) et al., Integrable systems and random matrices. In honor of Percy Deift. Conference on integrable systems, random matrices, and applications in honor of Percy Deift’s 60th birthday, New York, NY, USA, May 22–26, 2006. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4240-9/pbk). Contemporary Mathematics 458, 163-181 (2008).
PDF BibTeX XML Cite

Semiclassical spectrum of the Schrödinger operator on a geometric graph. (English. Russian original) Zbl 1160.47022

Math. Notes 82, No. 4, 542-554 (2007); translation from Mat. Zametki 82, No. 4, 606-620 (2007).
PDF BibTeX XML Cite
Full Text: DOI

From exact-WKB toward singular quantum perturbation theory. II. (English) Zbl 1139.81348

Aoki, Takashi (ed.) et al., Algebraic analysis of differential equations. From microlocal analysis to exponential asymptotics. Festschrift in honor of Takahiro Kawai. Containing papers presented at the conference on algebraic analysis of differential equations–from microlocal analysis to exponential asymptotics, Kyoto, Japan, July 7–14, 2005. Tokyo: Springer (ISBN 978-4-431-73239-6/hbk). 321-334 (2007).
PDF BibTeX XML Cite
Full Text: arXiv

Semiclassical distribution of eigenvalues for elliptic operators with Hölder continuous coefficients. II: Critical case. (English) Zbl 1199.35268

Davidson, Kenneth R. (ed.) et al., Operator theory 20. Proceedings of the 20th international conference on operator theory, Timişoara, Romania, June 30–July 5, 2004. Bucharest: Theta (ISBN 978-973-85432-9-4; 973-85432-9-0). Theta Series in Advanced Mathematics 6, 261-274 (2006).
MSC:  35P20 47F05 35J99
PDF BibTeX XML Cite

The nonlinear Schrödinger equation for a multi-dimensional system in an oscillator field. (English. Russian original) Zbl 1106.35090

Russ. Phys. J. 48, No. 7, 746-753 (2005); translation from Izv. Vyssh. Uchebn. Zaved., Fiz. 48, No. 7, 70-75 (2005).
MSC:  35Q55 81Q20 37K40
PDF BibTeX XML Cite
Full Text: DOI

Symmetry operators of a Hartree-type equation with quadratic potential. (Russian, English) Zbl 1081.35094

Sib. Mat. Zh. 46, No. 1, 149-165 (2005); translation in Sib. Math. J. 46, No. 1, 119-132 (2005).
PDF BibTeX XML Cite
Full Text: EuDML EMIS

Asymptotics of heat kernels on nilpotent coverings and related topics. (English) Zbl 1077.58013

Isozaki, Hiroshi (ed.), Inverse problems and spectral theory. Proceedings of the workshop on spectral theory of differential operators and inverse problems, Kyoto University, Kyoto, Japan, October 28–November 1, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3421-5/pbk). Contemporary Mathematics 348, 155-167 (2004).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software